# SDR ZW0A0100507

- Difficulty date: April 18, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO BILGE, FOUND CORROSION ON BOTH SIDE OF THE INTERCOSTAL BETWEEN STA 1309 AND 1323, LBL 17 INCHES.  REMOVED AND REPLACED INTERCOSTAL WITH NEW.  INTERCOSTAL INSTALLED PER SRM 51-30-0 AND SEALED PER SRM 51-20-0.  INTERCOSTAL LOCATED BETWEEN STA 1309 AND 1323, LBL 17 IN.
